Journal of Integral Equations and Applications

Asymptotic Properties Via an Integro- differential Inequality

James H. Liu

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 6, Number 3 (1994), 385-399.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1181075820

Digital Object Identifier
doi:10.1216/jiea/1181075820

Mathematical Reviews number (MathSciNet)
MR1312523

Subjects
Primary: 45J
Secondary: 34G

Keywords
Integrodifferential inequality stability and boundedness Liapunov function

Citation

Liu, James H. Asymptotic Properties Via an Integro- differential Inequality. J. Integral Equations Applications 6 (1994), no. 3, 385--399. doi:10.1216/jiea/1181075820. https://projecteuclid.org/euclid.jiea/1181075820


Export citation

References

  • G. Da Prato and E. Sinestrari, Non autonomous evolution operators of hyperbolic type, Semigroup Forum 45 (1992), 302-321.
  • R. Grimmer, Resolvent operators for integral equations in a Banach space, Trans. Amer. Math. Soc. 273 (1982), 333-349.
  • R. Grimmer and J. Liu, Liapunov-Razumikhin methods for integrodifferential equations in Hilbert space, in Delay and differential equations, A. Fink, R. Miller and W. Kliemann (eds.), World Scientific, London, 1992, 9-24.
  • R. Grimmer and G. Seifert, Stability properties of Volterra integrodifferential equations, J. Differential Equations 19 (1975), 142-166.
  • T. Hara, T. Yoneyama and T. Itoh, Asymptotic stability criteria for nonlinear Volterra integro-differential equations, Funkcial. Ekvac. 33 (1990), 39-57.
  • T. Hara, T. Yoneyama and R. Miyazaki, Volterra integro-differential inequality and asymptotic criteria, Differential Integral Equations 5 (1992), 201-212.
  • J. Liu, Uniform asymptotic stability via Liapunov-Razumikhin technique, Proc. Amer. Math. Soc., to appear.
  • R. Miller, personal, communication.